International Journal of Qualitative Theory of Differential Equations and Applications

Volume 4, Number 1 , January-June (2018)






1.   Exponential expansion of the solution of a half-linear Differential equation

Author: Gabriella Bognar

 

2.  The differential equation with a power delay and its numerical discretizations

Author: Jan Cermak

 

3.  Maximum Principles, Boundary Value Problems and Stability for First Order Delay Equations
with Oscillating Coefficient

Author: Alexander Domoshnitsky

 

4.  On some properties of nonlinear functional parabolic equations


Author: Laszlo Simon



5.  Asymptotic Stability for Three-Dimensional Nonlinear Systems including a Hamilton System

Author: Jitsuro Sugie





Make a free website with Yola